MAUDE Adverse Event Report: HAEMONETICS CORPORATION CS ELITE PROCESSING KIT, 70ML

HAEMONETICS CORPORATION CS ELITE PROCESSING KIT, 70ML
Model Number CS ELITE PROCESSING KIT, 70ML
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/31/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The blood volume lost was 140ml with no consequence to the patient and allogenic red cells pellet were transfused back.Instigation of the unit is still on-going.
 
Event or Problem Description
On (b)(6) 2020, a customer informed haemonetics of adverse event that occurred during a surgery for congenital cardiopathy.The customer reported that there was an audible noise during the procedure and procedure was stopped immediately.In addition, plastic dust was found on the bowl.

Brand Name
CS ELITE PROCESSING KIT, 70ML
Common Device Name
CS ELITE PROCESSING KIT, 70ML
Manufacturer (Section D)
HAEMONETICS CORPORATION
125 summer street
boston, ma
MDR Report Key9787998
Report Number1219343-2020-00010
Device Sequence Number2650305
Product Code CAC
UDI-Device Identifier10812747016520
UDI-Public(01)10812747016520(17)220916(10)0919014
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K101907
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 02/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberCS ELITE PROCESSING KIT, 70ML
Device Lot Number0919014
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/03/2020
Initial Report FDA Received Date03/04/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age1 YR